# SDR CALA2018081701803

- Difficulty date: August 14, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N37456
- Make and model: Boeing 737924ER
- Aircraft serial: 37205
- Aircraft time: 20,418 hours, 7,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Dented
- Location: Bs 451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR,  FWD UPPER CUTOUT HAD A DENT WITH A GOUGE AT BS 451, BELOW STRINGER 18R.   ACCOMPLISHED ITERIM REPAIR IAW ECRA 5331-02245.
